# SDR UALA2010062302209

- Difficulty date: June 22, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 34,820 hours, 4,270 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 3930021102
- Part serial: 0953
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS PRIMARY FAIL EICAS. PERFORMED FIM 21-52 TASKS 801 AND 843, FOUND FLAPS PRIMARY CONTROL VALVE LOW SPEED SOLENOID RESISTANCE OUT OF LIMITS, REPLACED FLAP PRIMARY CONTROL VALVE PER MM. ACCOMPLISHED FLAP PRIMARY CONTROL VALVE TEST PER AMM, FLAPS ARE OPERATING PROPERLY.
